# SDR 05FDEA04252

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 950c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON KEELBEAM BS 950C PLUS 8" STR29 RT.  REMOVED CORROSION AND RESTORED TO NORMAL ON KEELBEAM BS 950C 8" IAW DWG SR   27-53-013-REV A.
